No Cover Image

Journal article 922 views

The triangulated category of K-motives DK_(k)

Grigory Garkusha Orcid Logo, Ivan Panin

Journal of K-theory, Volume: 14, Issue: 01, Pages: 103 - 137

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1017/is014004013jkt263

Published in: Journal of K-theory
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 01
Start Page: 103
End Page: 137